# SDR SWAA2023031515971

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 23,003 hours, 11,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 EMG LT LENS MISSING<[01] RE-INSTALLED R-2 DOOR EMG LT LENS PER AMM 35-51-01 OPS CKS GOOD
